# SDR SIMA20250105001

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 15,586 hours, 10,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT EMERGENCY LIGHT EXIT SIGN BURNED OUT FOUND CONNECTOR P0314 DISCONNECTED, CONNECTED CONNECTOR BACK IN PLACE IAW STANDARD MAINTENANCE PROCEDURES.REINSTALLED EMERGENCY SIGN LIGHT IAW AMM 33-50-19. PERFORMED OPS CHECK IAW AMM 33-50-01. OPS CHECK NORMAL.
